# SDR CALA2020030600567

- Difficulty date: March 1, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173N2102
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER LOWER RUDDER TRAILING EDGE IS DAMAGED. R EF. ST. ENGINEERING N/R 0087783 ACCOMPLISHED A PERMANENT REPAIR ON VERTICAL STABILIZER LWR RUDDE R TRAILING EDGE IAW B757-3 SRM 51-40-02 PARA 11, 55-40-01 TABLE 1, 51-70-04 PARA 5.D. WORK ACCOMPLISHED
